# SDR QXEA200300880

- Difficulty date: July 21, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 12,341 hours, 18,250 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Part number: 302133
- Condition: Disconnected
- Location: Smoke Detector
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PSC-ON FLIGHT NUMBER 2105, NR 1 TEST BAGGAGE SMOKE WARNING WILL NOT TEST. FOUND CANNON PLUG DISCONNECTED. RECONNECTED CANNON PLUG. OPERATIONAL CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
